Doctor insights on:
Accutane Health Problems
Best products for: What? Please clarify ; re-ask.Get a more detailed answer ›
Accutane: Accutane is a very good drug when used appropriately. The biggest concern is that it causes severe fetal damage if women were to use it and get pregnant. It has a number of side effects, mostly on muscle and skin, but these are usually not severe. Nothing helps severe acne as much as accutane. ...Read more
I'm on accutane. Sometimes, i eat liver pate in my diet. Is it ok? Does occasional liver pate affect my Accutane journey and my health?
I'm on accutane. I eat pork liver pate once a week. Is it ok? Does it affect my Accutane regimen & my health. What kind of foods should we avoid?
Speak with derm MD: The active ingredient in Accutane is isotretinoin, a retinoid, similar to vitamin a. Patients taking Accutane should not take additional vitamin a supplements since this can cause vitamin a toxicity, including nausea, vomiting, loss of appetite, weakness, dry or itchy skin or lips, irritability, or hair loss. Liver is rich in vitamin a, as are orange-yellow-red vegetables, limit intake. ...Read more
Is it safe to take isotretinoin (accutane) with ritalin (methylphenidate)? Will i experience any negative health impacts if i take the two together?
Should be ok: There is no known interaction.Get a more detailed answer ›
Tried everything for my acne. derm suggests accutane next. was told it is a very potent last resort drug. am i putting my health to great risk?
Requires monitoring: Accutane can cause birth defects to any fetus exposed during pregnancy and occasionally triggers liver injury.It's use is usually monitored closely, with regular blood tests to look for early signs of any toxic effect( so you stop it) and women are usually required to be on BC/sign a contract to that effect. It is a great drug when used appropriately but not one that is used without some caution. ...Read moreSee 1 more doctor answer
I'm on accutane.I'm at fault that I use tetracycline ointment 1% on my lip once time.However, i removed all cream immediately.Does it affect my health?
Accutane: This should not hurt you in any way. ...Read more
I am on 40 mg Accutane 2X daily. For a month I took 80mg dose only once in night - Will that be an issue ? I did not notice any problems myself
No testing done by: manufacturer to confirm safety, so it cannot be recommended. There are reports of research studies, however, looking at once a day dosing of 80 mg, and it is possible to get a consistent or "steady state" blood level with once a day. Taking the meds with food reportedly increases its absorption and effectiveness. Although recommended top dose is 1 mg/kg/d body wt, but max of 2mg/kg can be given. ...Read moreSee 1 more doctor answer
I love apples i eat about 3 or four but 3 a day is ok for me. But im taking Accutane two 40mg pills a day is thos a problem or can i enjoy my apples?
What to do if my face turning red after drinking. never had this problem before use of accutane.?
Hi I have taken Accutane for 3 days but I am facing night vision problem and swelling of lips. I stopped medicines still not relieved. Plz help!?
Can liver disfunction appear after years after having taken 3 cycles of 60mg accutane? Or can drugs meow cause liver problems? High benzo intake?!
Med side effects: Most Accutane side effects suffice one year after a course. However, during the treatment blood tests are required to dispense the medication to check levels and avoid risks and complications. Talk to your prescribing physician to review your medical history and current condition that is most likely unrelated. ...Read more
- Talk to a doctor live online for free
- Accutane intestinal problems
- Accutane and gastrointestinal problems
- Accutane bowel problems
- Ask a doctor a question free online
- Accutane stomach problems
- Accutane and pigmentation problem
- Accutane health risks
- Talk to a dermatologist online